# SDR RYNA200500011

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Aircraft time: 64,745 hours, 61,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TUS, A LOUD SQUEAL AND PRESSURIZATION LEAK WAS DETECTED AT THE L-1 DOOR.  THE AIRCRAFT WAS RETURNED TO TUS AND LANDED WITHOUT INCIDENT.  ADJUSTED L-1 DOOR SEAL.  LEAK CHECK GOOD DURING FLIGHT TEST.
